# SDR SWAA2024053077456

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2024-270010<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DRAWING 141A1110 SHEET 18 REV.-. AND DRAWING 141A8380 SHEET 14 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DRAWING 141A1110 SHEET 18 REV.-. AND DRAWING 141A8380 SHEET 14 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.RII ITEM
